The Mathematical Institute, University of Oxford, Eprints Archive

Relaxation oscillations in a class of delay-differential equations.

Fowler, A. C. and Mackey, M. C. (2002) Relaxation oscillations in a class of delay-differential equations. SIAM J. Appl. Math., 63 (1). pp. 299-323.

[img]
Preview
PDF
242Kb

Item Type:Article
Subjects:A - C > Biology and other natural sciences
Research Groups:Oxford Centre for Industrial and Applied Mathematics
ID Code:552
Deposited By:Andrew Fowler
Deposited On:02 Jan 2007
Last Modified:20 Jul 2009 14:22

Repository Staff Only: item control page